Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Mirena coil side effects

(1 Post)
Square1 Thu 24-Apr-14 08:30:57

I had my MC removed today and wanted to know others experiences .
I had it put in 6 months ago for heavy periods. Since then I have developed severe anxiety ( I am on antidepressants, beta blocker and sleeping tablets and receiving therapy)! I've never been like this before!!!
My eyes are out of focus - not blurry but as if I'm about to get a migraine constantly and I have vertigo symptoms. I have had blood tests and been back to dr but everything normal. I happened to put in mirena coil symptoms in computer and up came all my symptoms! I've felt like I've been going mad. I'm hoping these symptoms will now go! Has anybody else experienced these and if so how long until I'm feeling better? Like many others I read the info leaflet after insertion!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now